Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 259, NWS San Francisco Bay Area, CA

November 29, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at Nov 29, 2017, 9:26 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2017, 9:26 PM PST (05:26 UTC)
Expired
Nov 30, 2017, 3:00 AM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

858 
WHUS76 KMTR 300526
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
926 PM PST WED NOV 29 2017

PZZ545-301330-
/O.EXP.KMTR.RB.Y.0021.000000T0000Z-171130T0500Z/
/O.NEW.KMTR.RB.Y.0022.171130T0526Z-171130T1100Z/
/O.EXA.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. A
SMALL CRAFT ADVISORY FOR ROUGH BAR HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY FOR ROUGH BAR IS IN EFFECT UNTIL 3 AM PST
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO
9 PM PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR
  MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR
  MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ575-301330-
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T0500Z/
/O.NEW.KMTR.SC.Y.0259.171130T0526Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ576-301330-
/O.EXP.KMTR.SC.Y.0255.000000T0000Z-171130T0500Z/
/O.EXA.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T1700Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
9 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 9 AM
PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR
  MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR
  MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ565-301330-
/O.EXP.KMTR.SC.Y.0255.000000T0000Z-171130T0500Z/
/O.EXA.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T1700Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
9 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 9 AM
PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR
  MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR
  MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ560-301100-
/O.NEW.KMTR.SC.Y.0259.171130T0526Z-171130T1100Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ540-301330-
/O.EXA.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ535-301100-
/O.EXA.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
MONTEREY BAY-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ570-301330-
/O.CON.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ571-301330-
/O.CON.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
926 PM PST WED NOV 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
769 
WHUS76 KMTR 301045
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
245 AM PST THU NOV 30 2017

PZZ545-301845-
/O.EXP.KMTR.RB.Y.0022.000000T0000Z-171130T1100Z/
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR ROUGH BAR WILL EXPIRE AT 3 AM PST
EARLY THIS MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PST THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ570-301845-
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.NEW.KMTR.SW.Y.0004.171130T1100Z-171130T2300Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE 
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID 
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING 
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. 
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ571-301845-
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.NEW.KMTR.SW.Y.0004.171130T1100Z-171130T2300Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ575-301845-
/O.EXP.KMTR.SC.Y.0259.000000T0000Z-171130T1100Z/
/O.NEW.KMTR.SW.Y.0004.171130T1100Z-171130T2300Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ576-301845-
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.NEW.KMTR.SW.Y.0004.171130T1100Z-171130T2300Z/
/O.EXT.KMTR.SC.Y.0258.171130T2300Z-171201T2300Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE 
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID 
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING 
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. 
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ540-301845-
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.CON.KMTR.SC.Y.0258.171130T2300Z-171201T0500Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PST THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ565-301845-
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
/O.EXT.KMTR.SC.Y.0258.171130T2300Z-171201T2300Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ560-301145-
/O.EXP.KMTR.SC.Y.0259.000000T0000Z-171130T1100Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

PZZ535-301145-
/O.EXP.KMTR.SC.Y.0257.000000T0000Z-171130T1100Z/
MONTEREY BAY-
245 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 9:19 PM PST, 7 minutes earlier.

Area forecast discussion, Nov 29, 9:19 PM PST, 7 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
919 PM PST Wed Nov 29 2017

.SYNOPSIS...High pressure will bring dry and mild weather through
the end of the work week. A weak trough will pass north of the Bay
Area on Saturday keeping the best rain chances closer to the
Oregon border. Longer range trends suggest dry and cooler
temperatures Sunday and Monday followed by above normal
temperatures by the middle of next week.

&&

.DISCUSSION...As of 9:15 PM PST Wednesday...Surface high pressure
over the Great Basin brought offshore flow to the area today
making for a pleasant fall day. Highs were pretty uniform across
the area with mid to upper 60s in the lowlands and mid to upper
50s in the hills...generally a few degrees warmer than yesterday.

Little change is expected the next few days as westerly flow
dominates the upper levels. Patchy fog is possible again in the
wind protected valleys tonight. Daytime maximum temps will be in
the 60s to near 70 with overnight minimum temperatures in the mid
30s to upper 40s.

Clouds increase Saturday as an upper level low approaches the
Pacific Northwest. This upper low will dig southeast into the
Great Basin. Models continue to trend drier with latest models
showing only a slight chance of rain for the North Bay. It will
turn colder Sunday into the beginning of next week as an upper
level ridge builds sharply off the west coast bring a northerly
flow aloft. It appears the arctic air will stay east of the
district so it will not get super cold here but there could be
near freezing low temperatures in the coldest inland locations.

Medium range models bring the upper ridge over the west coast the
middle of next week which would result in much warmer
temperatures. No rain is in the foreseeable future through the
second week of December.

&&

.AVIATION...As of 4:00 PM PST Wednesday for 00Z TAFs...Mainly
clear skies will prevail through tonight with a few scattered
high clouds passing through this afternoon/evening. Patchy fog
possible over the North Bay overnight. Wind will remain light
through much of the forecast period.

Vicinity of KSFO...VFR conditions will prevail through the
forecast period. Light onshore flow under 10 kt expected through
tonight.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR with generally light winds through
the period.

&&

.MARINE...as of 03:59 PM PST Wednesday...Moderate northerly winds
will continue this afternoon across the  waters. A long period
northwest swell will remain in place into  this evening resulting
in hazardous conditions before swell  heights and periods decrease
somewhat tonight. Winds will briefly  decrease tomorrow morning
before picking up once again in the afternoon and evening.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Arena to Pigeon Pt 10-60 nm until 3 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 9 PM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 9 PM
             SCA...Rough Bar Advisory for SF Bar until 9 PM

&&

PUBLIC FORECAST: W Pi
AVIATION: CW
MARINE: AS

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 9:24 PM PSTBeach Hazards StatementMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma6 hr
Nov 29, 9:26 PM PSTSmall Craft Advisory for Rough BarMTR6 hr
Nov 30, 2:45 AM PSTSmall Craft Advisory for Hazardous SeasMTR12 hr

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.